# SDR NM1Y201607010001

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: General aviation
- Filed by: Safran Aircraft Engines, repair station NM1Y353K
- Make and model: Airbus A380-841
- Engine: Engall GP7200*
- Engine time: 18,439 hours, 1,816 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Part number: PN8821048070
- Part serial: SNPA501988Y
- Condition: Cracked
- Location: Engine
- Part time: 18,439 hours, 1,816 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPC MODULE FROM ENGINE,  TEARDOWN IT HAS BEEN OBSERVED SPOOL STAGE 3 DISK POST CRACK FINDING DURING BLADE DISASSEMBLY.
